... medicine. I have sever opsteoparosis and heart issues. Shouldn't I be taking something?
I also had a total hysterectomy when I was 30. While sitting in front of my tv I just started crying for no reason at all, it took me quite awhile to stop.Also hot and cold chills. I felt awful I knew something was very wrong. My DR. got me in really fast and prescribed me Premarin 6.25 mg. He cut me down to .45mg after a couple of years. I have been on that for 36 yrs now. Guess what ?now they want me to stop taking it after all these years. I have never had any side effects from it And it’s never caused me any medical problems. Now they say at my age it could cause heart attack - stroke- breast cancer or stroke. I am so scared of the withdrawals symptoms. Like it are not I better stop taking them. Please say a prayer for me.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 1 May 2013 • 6 answers
Updated 27 Jul 2011 • 3 answers
Updated 26 Apr 2011 • 1 answer
Updated 20 Sep 2014 • 7 answers
Updated 28 Jul 2014 • 1 answer